# SDR UPS98825801

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 1130 LBL 44 TRACK IS CORRODED BEYOND ALLOWABLE LIMITS.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SECTION OF TRACK IAW SRM ADDN DC8-5320-8309-B.
